After taking Lisinopril for 2 months all of a sudden I got pain and stiffness in my finger joints. Never ever did I have any pain there before. It lowered my BP, was taking only 10 mg. I discontinued the drug. The cough stopped, but not the pain in my fingers. Somewhere did I read about diuretic drugs and Artheritis, and that the medicin causes an increase in Uric acid for those who have Gout and make their condition worse or flare up.
when I was on it the doctor told me that one problem might cause me to need to discontinue the drug she said if I developed a cough she said once it was discontinued the cough would leave. the other most common side effects are headache, dizziness, fatigue, nausea, and diarrhea rare effects are joint and muscles, and sex drive. The prescribing doctor needs to know that you are no longer taking this, and of course your BP should be monitored since it was apparently elevated, let us know how you are doing, but you can even monitor your BP readings with a BP monitor which can be bought at your local drug store~~~Best wishes
Medication is such an individual experience (no matter what the books say about it)! When I took Lisinopril I hurt in many muscles, also my fingers and thumbs. One particular finger hurt the worst. When I stopped taking it after the DR instructed me to stop; the pain in my muscles and hands went away. Hoping the best for you Omale 99!
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2011 • 2 answers
Posted 25 Sep 2011 • 2 answers
Posted 11 Dec 2012 • 2 answers
Posted 27 Mar 2013 • 1 answer
Posted 25 Aug 2013 • 1 answer